Bankruptcy in the courts:continuity in an era of change?

Milman, David (2017) Bankruptcy in the courts:continuity in an era of change? Insolvency Intelligence, 30 (6). pp. 91-93. ISSN 0950-2645

[img]
Preview
PDF (Bankruptcy in the courts)
Bankruptcy_in_the_courts.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (498kB)
Item Type:
Journal Article
Journal or Publication Title:
Insolvency Intelligence
ID Code:
87552
Deposited By:
Deposited On:
11 Sep 2017 09:22
Refereed?:
Yes
Published?:
Published
Last Modified:
26 Sep 2020 04:46